# SDR SWAA2024031864961

- Difficulty date: March 18, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 36,672 hours, 17,227 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE ROW 8ABC IS INOP.<[01] FOUND CONNECTOR FOR LIGHT UNPLUGGED; RE-PLUGGED IN CONNECTOR AND LIGHTS OP CHECK GOOD PER S.I.P.
